# SDR DALA2020040602184

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE ON DOOR STOP FITTING 7 HOLE 1, CRACK AT 7 O CLOCK ON UPPER FUSELAGE (1 EA), REPLACED NEW LOC. FR.16 RH SIDE ON DOOR STOP #7 7 ASPER A320 SRM 51-42-11 AND 51-72-11 AND DWG D53112300
